Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 18, NWS Austin/San Antonio, TX

April 7, 20198 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2019, 6:38 AM CDT for 8 counties in Texas. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2019, 6:38 AM CDT (11:38 UTC)
Expired
Apr 7, 2019, 7:45 AM CDT
In force
67 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Guadalupe County, TX, Kendall County, TX, Kerr County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 35 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 6:55 AM CDTHAIL 14 Wnw Selma, TXSOCIAL MEDIA REPORT OF QUARTER SIZE HAIL NEAR LOOP 1604 AND JUDSON ROAD
Apr 7, 7:29 AM CDTTSTM WND DMG2 W Converse, TXTHE BEXAR COUNTY OFFICE OF EMERGENCY MANAGEMENT RELAYED A REPORT OF DOWNED TREES AT THE INTERSECTION OF MONTGOMERY DRIVE AND GLEN TERRACE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 11.6 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
2662 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS54 KEWX 071138
SVREWX
TXC019-029-031-091-187-259-265-493-071245-
/O.NEW.KEWX.SV.W.0018.190407T1138Z-190407T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
638 AM CDT Sun Apr 7 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Bandera County in south central Texas...
  Southeastern Kerr County in south central Texas...
  Western Guadalupe County in south central Texas...
  South central Blanco County in south central Texas...
  Southern Kendall County in south central Texas...
  Northern Wilson County in south central Texas...
  Bexar County in south central Texas...
  Comal County in south central Texas...

* Until 745 AM CDT.

* At 637 AM CDT, severe thunderstorms were located along a line
  extending from Walnut Grove to Hollywood Park to Elmendorf, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal
  City, Live Oak, Boerne, Selma, Stinson Municipal Airport, San
  Antonio Int Airport, Randolph AFB, Canyon Lake Dam, Canyon Lake,
  Leon Valley, Helotes, Fair Oaks Ranch, Kirby, Alamo Heights and
  Windcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2979 9801 2976 9800 2976 9798 2968 9789
      2931 9788 2922 9869 2951 9877 2958 9881
      2969 9881 2964 9885 2988 9900 3001 9846
      3003 9829
TIME...MOT...LOC 1137Z 263DEG 29KT 2986 9871 2959 9846 2925 9832 

HAIL...0.75IN
WIND...60MPH
 
$$

BMW
2 follow-up statements
048 
WWUS54 KEWX 071201
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
701 AM CDT Sun Apr 7 2019

TXC019-265-071210-
/O.CAN.KEWX.SV.W.0018.000000T0000Z-190407T1245Z/
Bandera TX-Kerr TX-
701 AM CDT Sun Apr 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BANDERA AND
SOUTHEASTERN KERR COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.

LAT...LON 2979 9801 2976 9800 2976 9798 2968 9789
      2935 9788 2931 9854 2968 9864 2992 9880
      3001 9846 3003 9829
TIME...MOT...LOC 1200Z 262DEG 29KT 2988 9850 2961 9825 2934 9814 

$$

TXC029-031-091-187-259-493-071245-
/O.CON.KEWX.SV.W.0018.000000T0000Z-190407T1245Z/
Guadalupe TX-Blanco TX-Kendall TX-Wilson TX-Bexar TX-Comal TX-
701 AM CDT Sun Apr 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WESTERN GUADALUPE...SOUTH CENTRAL BLANCO...CENTRAL KENDALL...
NORTH CENTRAL WILSON...CENTRAL BEXAR AND COMAL COUNTIES...

At 700 AM CDT, severe thunderstorms were located along a line
extending from near Guadalupe River State Park to near Cibolo to La
Vernia, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Boerne, Selma, Stinson Municipal Airport, San Antonio Int
Airport, Randolph AFB, Canyon Lake Dam, Canyon Lake, Fair Oaks Ranch,
Kirby, Alamo Heights, Windcrest, Terrell Hills and Bulverde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2979 9801 2976 9800 2976 9798 2968 9789
      2935 9788 2931 9854 2968 9864 2992 9880
      3001 9846 3003 9829
TIME...MOT...LOC 1200Z 262DEG 29KT 2988 9850 2961 9825 2934 9814 

HAIL...<.75IN
WIND...60MPH
 
$$

BMW
665 
WWUS54 KEWX 071221
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
721 AM CDT Sun Apr 7 2019

TXC029-031-091-187-259-493-071245-
/O.CON.KEWX.SV.W.0018.000000T0000Z-190407T1245Z/
Guadalupe TX-Blanco TX-Kendall TX-Wilson TX-Bexar TX-Comal TX-
721 AM CDT Sun Apr 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WESTERN GUADALUPE...SOUTH CENTRAL BLANCO...SOUTHEASTERN
KENDALL...NORTH CENTRAL WILSON...NORTHEASTERN BEXAR AND COMAL
COUNTIES...

At 721 AM CDT, severe thunderstorms were located along a line
extending from near Canyon Lake to near McQueeney to 8 miles north of
Stockdale, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, Randolph AFB, Canyon Lake Dam, San Antonio Int
Airport, Canyon Lake, Kirby, Windcrest, Bulverde, Garden Ridge,
Hollywood Park, McQueeney, St. Hedwig and La Vernia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2979 9801 2976 9800 2976 9798 2968 9789
      2935 9788 2932 9833 2966 9852 2995 9867
      3001 9846 3003 9829
TIME...MOT...LOC 1221Z 263DEG 29KT 2990 9831 2963 9806 2936 9795 

HAIL...0.75IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:46 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 7, 4:46 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
446 AM CDT Sun Apr 7 2019

.SHORT TERM (Today through Monday)...
The main concern in the short term portion of the forecast will be
the chance for severe weather across south central Texas. Current
radar shows an MCS in progress across the Rio Grande plains, with
some damaging wind reports already received from Eagle Pass. Based
on radar trends and the last several runs of the HRRR model, the
threat for severe weather is expected to shift eastward through the
early morning hours. The primary hazards will be damaging winds and
large hail, although a brief tornado can not be ruled out. In
addition, low-level moisture transport along with deep lift will
promote locally heavy rainfall across a good portion of south central
Texas. Based on rainfall amounts from yesterday and the expectation
of additional rainfall today, we have kept the Flash Flood Watch for
portions of the I-35 corridor intact.

The MCS is expected to gradually shift northeast during the late
afternoon and evening hours, resulting in a decrease in rain chances
this evening and overnight for most areas. The exception will be
north of a Llano to New Braunfels to Cuero line where some additional
convection remains possible through tonight.

The forecast will trend drier and much less active as the upper
trough bringing the current round of active weather moves to the
east. Sunny skies, northerly winds and highs in the 80s can be
expected on Monday.

&&

.LONG TERM (Monday Night through Saturday)...
For the early and middle portion of the work week, we expect dry and
warm conditions as mid and upper level ridging builds in from the
west. Highs on Tuesday and Wednesday will be well into the mid 80s to
upper 90s. Locations along the Rio Grande may flirt with 100 degrees
on Wednesday. On Thursday, an upper level trough axis be moving
through the southern plains states. This system will usher a Pacific
cold front into the region on Thursday with temperatures cooling only
slightly. A more northern stream cold front is then expected to move
in on Friday and this will drop temperatures back down closer to
climatological normals for early April. By late week, a strong upper
low will drop southward into the desert southwest. This will serve to
deepen the upper trough axis and bring an increasing chance of rain
for Friday and Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              75  60  84  60  88 /  80  20  -    0   0
Austin Bergstrom Intl Airport  74  59  85  58  88 /  90  20  -    0   0
New Braunfels Muni Airport     74  57  85  58  88 /  90  10  -    0   0
Burnet Muni Airport            73  57  81  57  87 /  70  20  -    0   0
Del Rio Intl Airport           88  59  89  60  93 /  10   0   0   0   0
Georgetown Muni Airport        74  59  82  58  87 /  80  30  -    0   0
Hondo Muni Airport             80  58  89  59  90 /  60  10   0   0   0
San Marcos Muni Airport        75  58  85  58  88 /  90  20  -    0   0
La Grange - Fayette Regional   74  60  84  57  86 / 100  30  -    0   0
San Antonio Intl Airport       76  60  87  60  88 /  80  10  -    0   0
Stinson Muni Airport           77  58  88  60  88 /  80  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 3 PM CDT this afternoon for Bastrop-Blanco-
Caldwell-Hays-Lee-Travis-Williamson.

&&

Aviation...17
Short-Term/Long-Term...Platt
Hazardous weather outlook, Apr 7, 4:31 AM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
431 AM CDT Sun Apr 7 2019

TXZ171>173-183>194-202>209-217>225-228-080945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
431 AM CDT Sun Apr 7 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Rest of Tonight.

A cluster of moderate to heavy showers and strong to severe thunderstorms
are forecast to continue moving from southwest to northeast. A
Severe Thunderstorm Watch is in effect for the rest of the
tonight period. Large hail and damaging wind gusts are the primary
threats. Some locally heavy rainfall may also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A complex of showers and thunderstorms is forecast to continue
moving across the southern part of South Central Texas through
late Sunday morning. Some storms could be strong to severe, with
hail and damaging wind gusts. A Severe Thunderstorm Watch is in
effect for most of the southern counties through 9 AM Sunday.
Locally heavy rainfall may also be possible. A Flash Flood Watch
is in effect through Sunday afternoon for Bastrop, Blanco,
Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains
that occurred Saturday could combine with an additional 1 to 3
inches of rain expected Sunday and lead to a flash flood threat.

No hazardous weather is expected Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Apr 7, 5:25 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             PLEASANTON              28.96N 98.49W
04/07/2019  E0.75 INCH       ATASCOSA           TX   TRAINED SPOTTER

            SPOTTER NETWORK REPORT OF PENNY SIZED HAIL IN PLEASANTON

&&

MH
Special weather statement, Apr 7, 5:50 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
550 AM CDT Sun Apr 7 2019

TXZ205>208-220>224-071145-
Guadalupe TX-Comal TX-Karnes TX-Bexar TX-Atascosa TX-Caldwell TX-
De Witt TX-Gonzales TX-Wilson TX-
550 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALDWELL...
SOUTHWESTERN DEWITT...GUADALUPE...KARNES...WESTERN GONZALES...
ATASCOSA...WILSON...BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 645
AM CDT...

At 548 AM CDT, Doppler radar was tracking a large cluster of strong
thunderstorms across much of Atascosa, Wilson, and Karnes Counties.
These are moving north at around 25 to 30 mph. Hail up to the size
of nickels and winds up to 40 mph will be possible with these storms.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Pleasanton, Selma, Gonzales, Floresville, Luling,
Jourdanton, Poteet, Kenedy, Karnes City, Poth, Yorktown, Charlotte
and Stockdale.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.

LAT...LON 2863 9834 2864 9834 2865 9880 2881 9881
      2972 9856 2979 9745 2891 9744 2867 9778
      2872 9792 2869 9801 2879 9810 2863 9831
TIME...MOT...LOC 1048Z 185DEG 20KT 2931 9811

BMW
Local storm report, Apr 7, 6:06 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     TSTM WND GST     1 WNW HONDO             29.36N 99.17W
04/07/2019  M60 MPH          MEDINA             TX   ASOS

            HONDO ASOS MEASURED 60 MPH GUST

&&

MH
Special weather statement, Apr 7, 6:09 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
609 AM CDT Sun Apr 7 2019

TXZ186-187-189-190-204>207-220>222-071215-
Guadalupe TX-Comal TX-Karnes TX-Bexar TX-Atascosa TX-Blanco TX-
Kerr TX-Medina TX-Bandera TX-Kendall TX-Wilson TX-
609 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEDINA...EASTERN
BANDERA...SOUTHEASTERN KERR...SOUTHWESTERN GUADALUPE...CENTRAL
KARNES...SOUTHWESTERN BLANCO...CENTRAL ATASCOSA...KENDALL...WILSON...
BEXAR AND COMAL COUNTIES UNTIL 715 AM CDT...

At 608 AM CDT, Doppler radar was tracking a strong leading line of
winds due to thunderstorms, extending from 8 miles north of Pipe
Creek to 7 miles north of Campbellton. Movement was northeast at 30
mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Boerne, Pleasanton, Selma, Floresville, Karnes City,
Comfort, Poth, Blanco, Stockdale, Kosciusko, San Antonio Int Airport,
Campbellton and Randolph AFB.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.

LAT...LON 2989 9909 3021 9839 3005 9829 3004 9830
      3003 9829 2904 9771 2901 9775 2896 9772
      2878 9809 2879 9810 2877 9812 2867 9832
TIME...MOT...LOC 1108Z 238DEG 27KT 2984 9894 2885 9831

BMW
Local storm report, Apr 7, 6:28 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     HAIL             2 NNW CAMP VERDE        29.92N 99.11W
04/07/2019  E0.70 INCH       KERR               TX   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTS PEA TO DIME
            SIZED HAIL.

&&

EMP
Special weather statement, Apr 7, 6:30 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
630 AM CDT Sun Apr 7 2019

TXZ186>189-071215-
Gillespie TX-Kerr TX-Bandera TX-Kendall TX-
630 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BANDERA...
SOUTHEASTERN KERR...SOUTH CENTRAL GILLESPIE AND NORTHWESTERN KENDALL
COUNTIES UNTIL 715 AM CDT...

At 630 AM CDT, Doppler radar was tracking a strong thunderstorm over
Center Point, or 9 miles southeast of Kerrville, moving northeast at
20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kerrville, Comfort, Cypress Creek, Camp Verde, Center Point,
Kerrville-Schreiner Park and Waring.

LAT...LON 2978 9912 2996 9926 3022 9899 2998 9873
TIME...MOT...LOC 1130Z 232DEG 16KT 2993 9906

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:50 PM CDTSpecial Weather StatementEWXComal40 min
Apr 6, 8:19 PM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Apr 6, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays66 min
Apr 6, 8:59 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Hays3 hr
Apr 6, 9:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis65 min
Apr 6, 10:01 PM CDTSpecial Weather StatementEWXHays59 min
Apr 6, 10:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell56 min
Apr 6, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette62 min
Apr 6, 11:42 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee50 min
Apr 7, 12:10 AM CDTSpecial Weather StatementEWXCaldwell35 min
Apr 7, 2:43 AM CDTSevere Thunderstorm WarningEWXMaverick47 min
Apr 7, 3:10 AM CDTFlash Flood WarningEWXMaverick3 hr
Apr 7, 3:27 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Apr 7, 3:38 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala67 min
Apr 7, 4:05 AM CDTSpecial Weather StatementEWXUvalde55 min
Apr 7, 4:32 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kinney, Medina, Real, Uvalde58 min
Apr 7, 4:43 AM CDTSpecial Weather StatementEWXAtascosa47 min
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson38 min
Apr 7, 5:39 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more51 min
Apr 7, 5:46 AM CDTAreal Flood AdvisoryEWXAtascosa3 hr
Apr 7, 5:50 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson55 min
Apr 7, 6:09 AM CDTSpecial Weather StatementEWXBexar, Comal, Karnes, Kendall, Wilson66 min
Apr 7, 6:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 7, 6:46 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more59 min
Apr 7, 6:52 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 7, 6:57 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Apr 7, 7:40 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Fayette, Lee, Travis, Williamson65 min
Apr 7, 7:51 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson54 min
Apr 7, 7:52 AM CDTAreal Flood AdvisoryEWXTravis3 hr
Apr 7, 8:05 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays3 hr
Apr 7, 8:23 AM CDTAreal Flood AdvisoryEWXLee, Williamson3 hr
Apr 7, 8:49 AM CDTSpecial Weather StatementEWXBastrop, Lee, Travis, Williamson56 min
Apr 7, 9:00 AM CDTSpecial Weather StatementEWXDeWitt60 min
Apr 7, 9:22 AM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Apr 7, 10:09 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lavaca51 min
Apr 7, 11:05 AM CDTSpecial Weather StatementEWXFayette25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.